Article thumbnail

Corrigendum to “Tits alternative for maximal subgroups of GLn(D)” [J. Algebra 271 (2) (2004) 518–528]

By R. Fallah-Moghaddam and M. Mahdavi-Hezavehi
Publisher: Elsevier BV
Year: 2009
DOI identifier: 10.1016/j.jalgebra.2009.07.037
OAI identifier:
Provided by: MUCC (Crossref)
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • https://doi.org/10.1016/j.jalg... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.